Analytical framework for the smooth manoeuvre of wheeled mobile robots traversing obstacles

Oyadiji, S.O., Ayalew, A. and Lai, E., 2005. Analytical framework for the smooth manoeuvre of wheeled mobile robots traversing obstacles. Proceedings of the Royal Society of London Series A-Mathematical Physical and Engineering Sciences, 461 (2054), pp. 481-507. ISSN 1364-5021

Full text not available from this repository.
Item Type: Journal article
Publication Title: Proceedings of the Royal Society of London Series A-Mathematical Physical and Engineering Sciences
Creators: Oyadiji, S.O., Ayalew, A. and Lai, E.
Publisher: Royal Society of London
Place of Publication: London
Date: 2005
Volume: 461
Number: 2054
ISSN: 1364-5021
Divisions: Schools > School of Arts and Humanities
Depositing User: EPrints Services
Date Added: 09 Oct 2015 11:15
Last Modified: 19 Oct 2015 14:43
URI: http://irep.ntu.ac.uk/id/eprint/24981

Actions (login required)

Edit View Edit View

Views

Views per month over past year

Downloads

Downloads per month over past year